# SDR CALA2010070700322

- Difficulty date: June 30, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 61,335 hours, 16,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1160-1180 LBL 24 SEAT TRACK CROWN AND LIP FOUND CORROSION.  CABIN SEAT TRACK CORROSION REMOVED OUT OF SRM 53-00-52 ALLOWABLE DAMAGE 1 FIG 101 LIMIT AND CORROSION SEAT TRACK REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER AMM 20-11-00 AT STA 1070 TO 1180 LBL 24 AND FORM 44.0008 ATTACHED ITEM 1-8 ACCOMPLISHED.
